# SDR ASAA12511439

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 5,055 hours, 1,562 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 82C100202
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RT DUCT PRESSURE READ 45PSI, LT DUCT PRESSURE READ 22-23 PSI. AS WE LEVELED AT OUR CRUISE ALTITUDES BOTH NEEDLES LT AND RT READ 335 PSI AND WERE NORMAL.  LEAK CHECKED LINES FOUND LINE ON BLEED AIR REGULATOR LOOSE AND FITTING ON PRECOOLER CONTROL VALVE LEAKING.  TIGHTENED LINE AND REPLACED SEAL ON VALVE.  NO OTHER FAULTS NOTED REF MM 36-11-00, MM 36-00-00, MM 36-12-02.  PERFORMED HIGH POWER RUN 2 MIN, NO FAULTS NOTED.
